# SDR AALA984110

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE IN FOR MBV, MAINTENANCE FOUND AN AREA OF CORROSION ON THE FWD FACE OF THE VERTICAL FLANGE OF THE INNER CHORD ABOVE STRINGER 33R.  ENSURE BLENDOUT IS FLAT IN AREA OF THE FASTENER.  REFINISH THE BLENDED AREA PER REF SRM.  (M)
